# SDR QXEA0001975

- Difficulty date: July 6, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOWER SKIN OF LEFT HORIZONTAL STABILIZER HAS SCRATCHES INBOARD OF 52K.  REPAIRED IAW FOKKER SRM 55-11-01, PAGE 6, AND HORIZON AIR EA 4-55-235.
